Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 7905690, 10 pages
https://doi.org/10.1155/2017/7905690
Research Article

An Improved Unscented Kalman Filter for Discrete Nonlinear Systems with Random Parameters

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu, Sichuan 611130, China
2College of Computer Science and Technology, Southwest University for Nationalities, Chengdu, Sichuan 610041, China

Correspondence should be addressed to Yue Wang; moc.361@100_euygnaw

Received 29 December 2016; Accepted 6 February 2017; Published 26 February 2017

Academic Editor: Delfim F. M. Torres

Copyright © 2017 Yue Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yue Wang, Zhijian Qiu, and Xiaomei Qu, “An Improved Unscented Kalman Filter for Discrete Nonlinear Systems with Random Parameters,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 7905690, 10 pages, 2017. https://doi.org/10.1155/2017/7905690.